Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Mathematical Programming in American Companies: A Sample Survey

Frank J. Fabozzi and Joseph Valente
Interfaces
Vol. 7, No. 1, Part 1 of Two (Nov., 1976), pp. 93-98
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25059408
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Mathematical Programming in American Companies: A Sample Survey
Preview not available

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98